SciELO - Scientific Electronic Library Online

vol.26 issue1Hermite-hadamard inequalities type for raina’ fractional integral operator using η−convex functionsEstimation of stochastic volatility models via auxiliary particles filter author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


HERNANDEZ HERNANDEZ, Jorge Eliécer. Characterization of bmo using wavelets through triebellizorkin spaces. Rev. Mat [online]. 2019, vol.26, n.1, pp.21-44. ISSN 1409-2433.


In the present article it is presented a characterization of all those func- tions in the space of bounded mean oscillation functions, BM O, in terms of an appropriate wavelet, using an isomorphism between the aforemen- tioned space and the homogeneous space of Triebel-Lizorkin F˙ 0,2. In ad- dition, a new inequality that involves the vector inequality of the maximal function of Hardy-Littlewood is proved.

Keywords : BMO function space; Triebel-Lizorkin’s homogeneous space; wavelets.

        · abstract in Spanish     · text in English     · English ( pdf )